MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN X4 CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION INOGEN X4 CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR
Model Number G146
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crtd) exhibited high out of range shock impedance measurements greater than 135 ohms.It was also noted that the crtd is at elective replacement indicator (eri) and a change out was planned.Additionally, no noise could be seen, and right ventricular pace impedance was within normal limits.Technical services (ts) recommended a max energy r wave synch shock and if a code 1005 indicative of an open circuit condition during shock delivery is recorded then lead replacement was recommended, however if after the shock the shocking impedances are within range the physician can consider monitoring the lead.This crtd remains in service.No adverse patient effects were reported.Additional information was received, this crtd was explanted due to normal battery depletion and defibrillation threshold (dft) test was performed to assess shock lead impedances.This device was successfully replaced and the right ventricular lead remains in service.No additional adverse patient effects were reported.This product was returned and is pending analysis.
 
Additional Manufacturer Narrative
The returned device was thoroughly inspected and analyzed upon receipt at our post market quality assurance laboratory.Visual examination of the device header and case noted no anomalies.Dimensional analysis of the header was completed.Each port measured as expected.The device was then exposed to simulated heart load conditions, and the defibrillation, pacing, and sensing functions were tested.Impedance testing was completed, and all measurements were within normal limits.The device operated appropriately with no interruptions in therapy output at the returned programmed settings.A series of electrical tests was also performed, and again, normal device function was observed.Analysis did not identify any device characteristics that would have caused or contributed to the reported clinical observations.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crtd) exhibited high out of range shock impedance measurements greater than 135 ohms.It was also noted that the crtd is at elective replacement indicator (eri) and a changeout was planned.Additionally, no noise could be seen, and right ventricular pace impedance was within normal limits.Technical services (ts) recommended a max energy r wave synch shock and if a code 1005 indicative of an open circuit condition during shock delivery is recorded then lead replacement was recommended, however if after the shock the shocking impedances are within range the physician can consider monitoring the lead.This crtd remains in service.No adverse patient effects were reported.Additional information was received, this crtd was explanted due to normal battery depletion and defibrillation threshold (dft) test was performed to assess shock lead impedances.This device was successfully replaced and the right ventricular lead remains in service.No additional adverse patient effects were reported.This product was returned and is pending analysis.

Brand Name
INOGEN X4 CRT-D
Common Device Name
CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key19710580
Report Number2124215-2024-42522
Device Sequence Number20959005
Product Code NIK
UDI-Device Identifier00802526534577
UDI-Public00802526534577
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P010012/S341
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/29/2017
Device Model NumberG146
Device Catalogue NumberG146
Device Lot Number371455
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2024
Supplement Date Received by Manufacturer08/30/2024
Initial Report FDA Received Date07/10/2024
Supplement Report FDA Received Date09/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/29/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age35 YR
Patient SexMale